# SDR ASOA04948

- Difficulty date: November 29, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 111RJ7001
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4535 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY PHOTOLUMINESCENT FLOOR STRIP WAS FOUND TORN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY PHOTOLUMINESCENT FLOOR STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
